# SDR V0XD20161012184

- Difficulty date: October 3, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 31,618 hours, 23,035 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670370653
- Condition: Corroded
- Location: Bs 863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 863 BETWEEN STRINGERS 25L AND 25R CORRODED OUT OF LIMITS.  REPAIRED THE FRAME IAW REO 670-53-51-104 REV.  NDT PERFORMED WITH NO DEFECT NOTED.
